MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS

ROCHE DIAGNOSTICS ELECSYS FREE PSA; PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Catalog Number 08828610190
Medical Device Problem Codes High Test Results (2457); Mechanical Jam (2983); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys free psa immunoassay result from one patient sample tested on the cobas e 801 analytical unit.The initial result was reported to the clinic.The clinical complaint prompted the rerun of the patient sample.The initial free psa result was 4.57 ng/ml.The first repeat result was 0.530 ng/ml.The second repeat result was 0.518 ng/ml.The third repeat result after high-speed centrifugation was 0.521 ng/ml.The total psa result was 2.9 ng/ml.
 
Additional Manufacturer Narrative
The customer stated that the sample probe had crystals.The serial number of the customer's cobas e 801 analytical unit is (b)(6) the investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation reviewed the last calibration performed on (b)(6) 2024.The calibration signals were lower than the expected range.The investigation reviewed the qc data.The qc results using third-party qcs were within specifications before the patient sample was run.The investigation reviewed the alarm trace.There were no issues noted.The investigation reviewed the simple foam detection (sfd) images.There were no issues noted.The investigation determined the event was consistent with the accumulation of crystals on the sample probe.Product labeling states "daily maintenance of the e 801 module - cleaning probes and nozzles of the e 801 module - to ensure that the instrument measures accurately, you must clean the sample probe, reagent probes, the nozzles of the pre-wash area, and the electrochemiluminescent (ecl) sipper nozzle." a general reagent problem was not present because the qc before the event was within specifications.

Brand Name
ELECSYS FREE PSA
Common Device Name
PROSTATE-SPECIFIC ANTIGEN (PSA) FOR MANAGEMENT OF PROSTATE CANCERS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key19335226
Report Number1823260-2024-01476
Device Sequence Number19585643
Product Code LTJ
UDI-Device Identifier07613336166628
UDI-Public07613336166628
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
P000027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number08828610190
Device Lot Number730657
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/25/2024
Supplement Date Received by Manufacturer05/30/2024
Initial Report FDA Received Date05/16/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian